Two years ago my nurse practioner placed me on 25mg of Seroquel for insomnia, to be taken only at bedtime. I was on this medication for approximately 4mos. when I went into sudden acute renal failure - preceeded by some of the symptoms related to seretonin syndrome. (i.e. lack of coordination, in and out of conciousness, hallucinations) This all transpired within about a 24-36hr. period. All of which placed me in ICU, intebated and on life support for 3 days. My question is...have any of these "syptoms (symptoms)"/ reactions been reported as a result of taking Seroquel?
Rarely nocturia, polyuria and acute kidney failure have been reported with Seroquel usage. Besides which it is known to cause hypotension and congestive heart failure, which could lead to an acute episode of renal failure.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.